# SDR VTZA95166

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 6598 - IAD-RDU - DURING CRUISE DECLARED AN EMERGENCY AND DIVERTED TO LYH DUE TO THE LEFT ENGINE SURGING WITH AN INDICATED TORQUE OF 120 PERCENT AND ASSOCIATED YAW.  CREW SHUT DOWN ENGINE.  AIRCRAFT LANDED AT LYH WITH NO FURTHER INCIDENTS.  LYH IN CURRENTLY CHANGING ENGINE.  (M)
